# SDR SWAA2024011732752

- Difficulty date: December 16, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB WEB INTERCOSTAL LOCATED BETWEEN FRAME 727A AND 727B; RBL 20'; WL 150'LOWER FWD RADIOUS HAS A CRACK ON FWD LOWER INNER RADIOUS. (MARKED)<[01] REMOVED AND REPLACED IN TERCOSTAL BETWEEN FRAME 727A AND 727B; RBL 20'; WL 150' P/N 146A7505-2 PO# 749131 IAW SRM 51-40-02 AND DWG `146A7500 REV:;[02] VERIFIED MEASUREMENT TABLE.
